# SDR DL72W961459

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Below Lav Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN JUST BELOW FWD LAV SERVICE PANEL WAS FOUND CRACKED.  THE SKIN IS MADE FROM 0.040 2024-T3 AND THE_FINAL CUTOUT DIMENSIONS WERE 1.375 FWD/AFT AND 2.5 ABOVE/BELOW.  THIS ERA GIVES INSTRUCTIONS TO REPAIR THE DAMAGE WITH A 0.050 2024-T3 DOUBLER.
